# SDR GTIA2023012636910

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 22,538 hours, 9,790 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL AFT CABIN-ACCOMPLISHED TROUBLESHOOTING IAW TSM 05-50-00-810-831-A, ODOR ISOLATED TO PACK 2. SEE LOG PAGE 3080032-2 FOR PACK 2 DEFERRAL.AIRCRAFT OK FOR SERVICE.
